Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on isothermal curves and one-parameter groups of conformal transformations in the plane


Author: C. L. Bouton
Journal: Bull. Amer. Math. Soc. 11 (1905), 369-371
DOI: https://doi.org/10.1090/S0002-9904-1905-01229-5
Cited work: Bull. Amer. Math. Soc., Volume 11, Number 4 (1905), 180--182
MathSciNet review: 1558226
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1905-01229-5

American Mathematical Society